Detail publikace

Statistical distributions of electron avalanches and streamers

Originální název

Statistical distributions of electron avalanches and streamers

Anglický název

Statistical distributions of electron avalanches and streamers

Jazyk

en

Originální abstrakt

A new theoretical concept of fractal multiplication of electron avalanches has resulted in forming a generalized distribution function whose multiparameter character has been subjected to a detailed discussion.

Anglický abstrakt

A new theoretical concept of fractal multiplication of electron avalanches has resulted in forming a generalized distribution function whose multiparameter character has been subjected to a detailed discussion.

Dokumenty

BibTex


@article{BUT49245,
  author="Tomáš {Ficker}",
  title="Statistical distributions of electron avalanches and streamers",
  annote="A new theoretical concept of fractal multiplication of electron avalanches has resulted in forming a generalized distribution function whose multiparameter character has been subjected to a detailed discussion.",
  address="ČVUT",
  chapter="49245",
  institution="ČVUT",
  number="1",
  volume="50",
  year="2010",
  month="january",
  pages="40--47",
  publisher="ČVUT",
  type="journal article - other"
}